IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev EMCJ Conf / Next EMCJ Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Electromagnetic Compatibility (EMCJ) [schedule] [select]
Chair Hiroshi Inoue (Akita Univ.)
Vice Chair Osamu Fujiwara (Nagoya Inst. of Tech.)
Secretary Kimihiro Tajima (NTT), Kimitoshi Murano (Tokai Univ.)
Assistant Ken Kawamata (Hachinohe Inst. of Tech.), Ryuichi Kobayashi (NTT)

Conference Date Thu, Jul 17, 2008 09:30 - 17:00
Topics  
Conference Place  
Transportation Guide http://www.jspmi.or.jp/kaikan.htm
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, Jul 17 AM 
09:30 - 17:00
  09:30-09:35 Opening Address ( 5 min. )
(1) 09:35-10:00 Supporting methods of a tear drop-shaped antenna element EMCJ2008-26 Shingo Inoue, Hideki Abe, Masamitsu Tokuda (Musashi Tech), Shinobu Ishigami (NICT)
(2) 10:00-10:25 Evaluation method of electromagnetic interference characteristics for wireless LAN
-- Characteristics comparison by narrowing the frequency band width of desire wave --
EMCJ2008-27
Hiroshi Koyama, Masamitsu Tokuda (Musashi Tech.), Noboru Fujita (JRC)
(3) 10:25-10:50 Basic Examination of Human Sensing that uses Wireless LAN Waves EMCJ2008-28 Yuichiro Okugawa, Kazuhiro Takaya, Tetsuya Tominaga (NTT East), Norihito Hirasawa, Yasunao Suzuki, Kimihiro Tajima, Hiroshi Yamane (NTT)
  10:50-11:00 Break ( 10 min. )
(4) 11:00-11:25 Narrowband interference characteristics of high-speed power line communication based on Wavelet-OFDM EMCJ2008-29 Kenichi Nakagawa, Satoshi Hosoya, Masamitsu Tokuda (Musashi Tech)
(5) 11:25-11:50 A Study on constant capacitance approximate method of a nonlinear capacitive load connected with a transmission line for crosstalk analysis EMCJ2008-30 Takemi Watanabe, Fujihiko Matsumoto, Toshio Miyazawa, Yasuaki Noguchi (NDA)
(6) 11:50-12:15 One-end Two-port Measurement Technique for Four-port S-parameters EMCJ2008-31 Akira Matsuda, Osami Wada, Umberto Paoletti, Takashi Hisakado (Kyoto Univ.)
  12:15-13:15 Lunch Break ( 60 min. )
(7) 13:15-13:40 Estimation of Electromagnetic Emission from PCBs with a Connector through the Common-mode Antenna Model (part2)
-- Model Improvement by Considering Connector Inductance --
EMCJ2008-32
Yuri Wakaduki, Makoto Torigoe (Okayama Univ.), Tetsushi Watanabe (ITCO), Yoshitaka Toyota, Kengo Iokibe, Ryuji Koga (Okayama Univ.)
(8) 13:40-14:05 Evaluation of Multiple Power-Supply Pin LECCS-core Model with Different Pattern Design Boards EMCJ2008-33 Ryota Higashi, Kengo Iokibe (Okayama Univ.), Takahiro Tsuda, Kouji Ichikawa, Katsumi Nakamura (DENSO CORP.), Yoshitaka Toyota, Ryuji Koga (Okayama Univ.)
(9) 14:05-14:30 Dependency on Joint with Different Shape and Shielding Effectiveness EMCJ2008-34 Yosuke Watanabe, Takeshi Uchida, Chiharu Miyazaki, Naoto Oka, Koichiro Misu, Yoshihiko Konishi (Melco)
  14:30-14:40 Break ( 10 min. )
(10) 14:40-15:05 Bit Error Rate Evaluation under SAR Consideration for On-Body UWB Communication EMCJ2008-35 Qiong Wang, Jianqing Wang (Nagoya Inst. of Tech.)
(11) 15:05-15:30 FDTD Calculation of Whole-Body Average SAR in 9 Month Infant Model For Far-Field Exposure at GHz Band EMCJ2008-36 Naoki Ito, Akimasa Hirata, Osamu Fujiwara (NIT), Tomoaki Nagaoka, Soichi Watanabe (NICT)
(12) 15:30-15:55 A Study on Measurement of Permittivity of Liquids Using Cylindrical Cavity EMCJ2008-37 Eiki Kushizaki, Jerdvisanop Chakarothai, Qiang Chen, Kunio Sawaya, Makoto Suzuki (Tohoku Univ.)
  15:55-16:05 Break ( 10 min. )
(13) 16:05-16:30 FDTD Simulation of Contact Currents from Charged Human Body EMCJ2008-38 Toshihiro Nagai, Akimasa Hirata, Osamu Fujiwara (NIT)
(14) 16:30-16:55 Numerical simulations of electromagnetic field Generated by Lightning Stroke Using the CIP method EMCJ2008-39 Kan Okubo (Tokyo Met. Univ.), Yuichi Yoshida, Nobunao Takeuchi (Akita Prefectural Univ.)
  16:55-17:00 Closing Address ( 5 min. )

Contact Address and Latest Schedule Information
EMCJ Technical Committee on Electromagnetic Compatibility (EMCJ)   [Latest Schedule]
Contact Address Ken Kawamata(Hachinohe Inst. of Tech.)
88-1 Ohbiraki, Myo, Hachinohe, 031-8501 Japan
TEL +81-178-25-8064, FAX +81-178-25-1430
emcj 


Last modified: 2008-05-21 17:27:14


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to EMCJ Schedule Page]   /  
 
 Go Top  Go Back   Prev EMCJ Conf / Next EMCJ Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan